MathSciNet Relay Station
MathSciNet bibliographic data
MR1281589 46G10 (46E40)
van Neerven, J. M. A. M. Remark on a theorem of Riddle, Saab, and Uhl. Quaestiones Math. 17 (1994), no. 2, 183–187.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement